# SDR SWI2025F01207

- Difficulty date: July 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLEAT @ FS338.00 PAX DOOR FORMER AND LOWER CHANNEL IS CORRODED  (C-CHECK RO 09/07/2025)REMOVED AND REPLACED W AFT CLEAT @ FS338.00 PAX DOOR FORMER AND LOWER CHANNEL . REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N.  COMPLIED WITH 51-900-1002-SKY
